MathSciNet Relay Station
MathSciNet bibliographic data
MR2432769 26A12 (26A48)
Buldigīn, V. V.; Klesov, O. Ī.; Shtaĭnebakh, Ĭ. G. On some properties of asymptotically quasi-inverse functions. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 77 (2007), 13--27; translation in Theory Probab. Math. Statist. No. 77 (2008), 15–30
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement